# SDR SIMA20180815014

- Difficulty date: August 15, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,814 hours, 24,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-07 FUSELAGE INTERNAL SKIN IS CORRODED BETWEEN FR 37-38 STR 21L-21R.(MARKED). C/A-COMPLETE:PERFORMED REPAIR OF FUSELAGE INTERNAL SKIN IS CORRODED BETWEEN FR 37-38 STR 21L-21R IAW ERS-EM-5300-3455.
